# SDR SWAA2021040656457

- Difficulty date: March 17, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 53,993 hours, 32,250 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION>>>>>>> AFT CARGO COMP L/H ZEE ANGLE SEVERAL SPOTS WITH SURFACE CORROSION FROM BS-827 TO BS-727C .MKD 126-019 WL 155; LBL 21. / CLEANED AND REMOVED CORROSION FROM 'Z' CHANNEL AT LT SIDE FROM STA 727C TO STA 827. CORROSION STILL NOTED PASSED 50% OF MATERIAL; FOUND OUT OF LIMITS AS PER SRM 53-00-53-1A-2. REMOVED 'Z' CHANNEL AS PER SRM 51-40-02-0G-0. LOCATED AND DRILLED NEW 'Z' CHANNEL SRM 51-40-08-0G-0. FABRICATED NEW SPLICE REPAIR FOR LH 'Z' CHANNEL AS PER SRM 53-00-53-2R-5. INSTALLED NEW 'Z' CHANNEL AND SPLICE BETWEEN STA 737E TO STA 747 AS PER B737 SRM 51-40-02-0G AND DWG 146A7502
